# SDR UF6A950508

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863361
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5089 - THE LT ENGINE WOULD NOT AUTOFEATHER TEST.  MAINTENANCE REPLACED THE LT PROPELLER CONTROL UNIT.  (Z)
